On exceptional values of entire and meromorphic functions

Thumbnail Image

Date

1974

Authors

Narayanan, K.A.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

Let f(z) be meromorphic function of finite nonzero order ?. Assuming certain growth estimates on f by comparing it with r?L(r) where L(r) is a slowly changing function we have obtained the bounds for the zeros of f(z) -g (z) where g (z) is a meromorphic function satisfying T (r, g)=o {T(r, f)} as r ? ?. These bounds are satisfied but for some exceptional functions. Examples are given to show that such exceptional functions exist. 1974 Indian Academy of Sciences.

Description

Keywords

Citation

Proceedings of the Indian Academy of Sciences - Section A, 1974, Vol.80, 2, pp.75-84

Endorsement

Review

Supplemented By

Referenced By